# SDR AWXA200200484

- Difficulty date: June 2, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 51,628 hours, 31,669 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000123
- Part serial: 0532
- Condition: Defective
- Location: Galley
- Part time: 2,634 hours, 1,768 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMB-OUT A BURNT RUBBER SMELL WAS NOTICED BY THE F/A IN THE AFT GALLEY.  RETURNED TO PHX & LANDED UNEVENTFULLY.  PRIOR TO TAKEOFF ACFT HAD RETURNED TO GATE FOR THE SAME PROBLEM.  DURING THIS EVENT MX HAD IDENTIFIED NR 2 COFFEEMAKER AS BEING VERY HOT & HAVING A BURNT ODOR, BOTH COFFEEMAKERS WERE REPLACED.  THE SECOND EVENT (AIR TURNBACK) MX TROUBLESHOT FOR SMOKE OR FUMES FROM THE AIR CONDITIONING SYSTEM USING AMM 21-00-01, NO SMOKE OR FUMES WERE NOTED.  AFT GALLEY WIRING WAS INSPECTED BEHIND BOTH COFFEEMAKERS AND IN THE OVERHEAD PANEL, MX ALSO INSPECTED THE SMOKE DETECTORS IN THE AFT LAVATORIES FINDING NO DEFECTS OR BURNING SMELL.
